RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1983, Volume 15, Pages 98–115 (Mi kutgs169)  

This article is cited in 1 scientific paper (total in 1 paper)

Jet bundles and manifolds over algebras

V. V. Shurygin


Full text: PDF file (1786 kB)

Bibliographic databases:

Citation: V. V. Shurygin, “Jet bundles and manifolds over algebras”, Tr. Geom. Semin., 15, Kazan University, Kazan, 1983, 98–115

Citation in format AMSBIB
\Bibitem{Shu83}
\by V.~V.~Shurygin
\paper Jet bundles and manifolds over algebras
\serial Tr. Geom. Semin.
\yr 1983
\vol 15
\pages 98--115
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=754001}
\zmath{https://zbmath.org/?q=an:0556.58002}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs169
  • http://mi.mathnet.ru/eng/kutgs/v15/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. V. Shurygin, “Manifolds over algebras and their application to the geometry of jet bundles”, Russian Math. Surveys, 48:2 (1993), 75–104  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:143
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019